# SDR YENA20160925853

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 52,623 hours, 19,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM FRAME 12-24, -Y254 RT.  R & R FLOORBEAM, FRAME 12-24, -Y254 RT IAW SRM 51-72-11, REV 115 AND SRM 51-42-11, REV 115.
